# SDR UALA2012042302441

- Difficulty date: April 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 45,877 hours, 18,186 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAVATORY SMOKE DETECTOR FAULT ON UPPER ECAM.  REPLACED FWD SMOKE DETECTOR.  TESTED OK PER AMM 26-17-15.
